Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 95, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 19, 2019, 3:15 PM EST. It took effect at Nov 20, 2019, 11:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2019, 3:15 PM EST (20:15 UTC)
- In effect from
- Nov 20, 2019, 11:00 AM EST
- Expired
- Nov 21, 2019, 7:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
075 WHUS71 KPHI 192015 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 315 PM EST Tue Nov 19 2019 ANZ430-431-200915- /O.NEW.KPHI.SC.Y.0095.191120T1600Z-191121T0500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 315 PM EST Tue Nov 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 11 AM Wednesday to midnight EST Wednesday night. * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-200915- /O.NEW.KPHI.SC.Y.0095.191120T1600Z-191121T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 315 PM EST Tue Nov 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 7 AM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 11 AM Wednesday to 7 AM EST Thursday. * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Staarmann
4 follow-up statements
249 WHUS71 KPHI 200820 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 320 AM EST Wed Nov 20 2019 ANZ430-431-202200- /O.CON.KPHI.SC.Y.0095.191120T1600Z-191121T0500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 320 AM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-202200- /O.CON.KPHI.SC.Y.0095.191120T1600Z-191121T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 320 AM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
995 WHUS71 KPHI 202023 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 323 PM EST Wed Nov 20 2019 ANZ430-431-210500- /O.CON.KPHI.SC.Y.0095.000000T0000Z-191121T0500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 323 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt, diminishing late tonight. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-210930- /O.CON.KPHI.SC.Y.0095.000000T0000Z-191121T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 323 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt, diminishing during Thursday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
194 WHUS71 KPHI 210225 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 925 PM EST Wed Nov 20 2019 ANZ430-431-210330- /O.CAN.KPHI.SC.Y.0095.000000T0000Z-191121T0500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 925 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds and seas will continue to diminish overnight. $$ ANZ450>455-211200- /O.CON.KPHI.SC.Y.0095.000000T0000Z-191121T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 925 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
814 WHUS71 KPHI 211144 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 644 AM EST Thu Nov 21 2019 ANZ450>455-220045- /O.EXP.KPHI.SC.Y.0095.000000T0000Z-191121T1200Z/ /O.NEW.KPHI.SC.Y.0096.191122T0700Z-191123T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 644 AM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 2 AM Friday to midnight EST Friday night. * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25 kt late tonight and Friday morning becoming west to northwest 10 to 20 kt with gusts up to 30 kt Friday afternoon and evening. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 12:40 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Nov 19, 12:40 PM EST, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1240 PM EST Tue Nov 19 2019 .SYNOPSIS... Low pressure moves across New England and into the Canadian Maritimes today into tonight, while another low pressure system tracks across the western Atlantic and well east of our region. High pressure builds into our region Wednesday night through Thursday night before another low pressure system moves through over the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A surface analysis this midday showed low pressure tracking into the Canadian Maritimes. Another low was east of the North Carolina coast. We are between surface systems today as we await for high pressure to eventually get closer, however an upper-level trough is approaching from the southwest. The entrainment of drier air from aloft with heating above and also within the boundary later is resulting in the low clouds dissipating from south to north. Meanwhile, some high level clouds will stream in from the south. For the 1230 PM update, adjusted the cloud cover given trends in the satellite imagery. Temperatures are catching up more now that much of the region is getting into the sunshine. The hourly temperature, dew point and wind grids were adjusted with the current observations then the LAMP guidance was blended in to help assist with the trends. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... Quiet weather continues this evening as high pressure builds over the region. Expect winds this evening to decouple and modest radiative cooling effects should lead to temps in the low to mid 30s even with 925mb temps ranging from +3C to +5C. Wednesday is another quiet day as skies gradually improve and we start to see some breaks of sunshine over DelMarVa and southern New Jersey. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... The extended forecast is largely handled by two events. High pressure through most of the rest of the work week and a developing upper level trough with a surface low tracking over Quebec bringing a slow moving cold front through the region. High pressure will continue under an upper level ridge leading to quiet weather and partly cloudy skies through Friday morning. Temps will be warming daily getting closer to near normal. By Friday morning an upper level trough will be digging into Quebec towards the Maritimes leading to warm southerly flow across the region. As we sit in the warm sector of an elongated low pressure system temps should warm into the mid to upper 50s to low 60s across the region. If those temps do materialize it will be only the fourth day of the month where we see a day above normal. Above normal temps quickly return back below normal heading into the weekend as rain falls across the area Friday into early Friday evening and temps quickly cool behind the cold front. The area sees a brief break in action Friday night into Saturday morning before a weak shortwave trough digs through the southern plains and pushes a surface low through the Carolinas into the Mid-Atlantic Saturday evenings. At this point thermal profiles indicate that we'd be cold enough to see some light snow out of that low pressure system however surface temps should be warm enough that not much would accumulate. Coming out of the weekend Monday looks fairy quiet as high pressure begins to build across the eastern CONUS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon...MVFR ceilings at ABE and ACY will dissipate, otherwise VFR. West-southwest winds 4-8 knots, becoming west- northwest. High confidence, however moderate confidence in the wind direction given the lighter speeds. Tonight...VFR ceilings. Winds becoming mainly light and variable or locally northwest around 5 knots. Outlook... Wednesday...VFR ceilings. Northwest winds increasing to 10-15 knots and gusts to 20 knots. Moderate confidence. Thursday...VFR with westerly winds around 5 knots with gusts to 10 knots turning southerly in the evening. Friday...VFR deteriorating to MVFR with periods of IFR possible as rain showers enter the region ahead of a cold front. southerly winds from 10 to 15 knots and gusts to 20 knots . Saturday...Generally improving conditions as a cold front exits the region and moves offshore, ending the chances for rain. West- northwesterly winds from 5 to 10 knots and gusts to 15 knots. && .MARINE... 1230 PM update, the seas continue to subside therefore the Small Craft Advisory has been cancelled. Winds will start to increase again later tonight from the northwest. Outlook... Wednesday...No headlines expected in the morning however as winds increase through the day an SCA may be required for the Ocean waters as gusts increase up to 25 knots out of the northwest in the afternoon and evening. Seas building from 2 to 5 feet. Thursday...Westerly winds around 10 knots and gusts to 15 knots. Seas from 1 to 3 feet. Friday...SCA conditions will likely arise in the morning as southerly winds increase ahead of a cold front. Gusts may approach 25 to 30 knots in the afternoon and evening with seas building to 3 to 5 feet. Saturday...SCA conditions possible in the morning with northwesterly winds gusting from 25 to 30 knots. Winds should die off behind the cold front and drop below advisory criteria to 10 to 15 knots with gusts from 15 to 20 knots in the afternoon. Seas ranging from 4 to 6 feet in the morning to 2 to 4 feet in the afternoon. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Deal/Gorse Near Term...Gorse Short Term...Deal Long Term...Deal Aviation...Deal/Gorse Marine...Deal
Hazardous weather outlook, Nov 19, 4:01 AM EST, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 401 AM EST Tue Nov 19 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-200915- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 401 AM EST Tue Nov 19 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-200915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 401 AM EST Tue Nov 19 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 2:00 AM EST | Coastal Flood Statement | PHI | Ocean | 8 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.